Sheaves on a loop group and langlands duality
Funkcionalʹnyj analiz i ego priloženiâ, Tome 24 (1990) no. 4, pp. 76-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1990_24_4_a8,
author = {V. A. Ginzburg},
title = {Sheaves on a loop group and langlands duality},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {76--77},
year = {1990},
volume = {24},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1990_24_4_a8/}
}
V. A. Ginzburg. Sheaves on a loop group and langlands duality. Funkcionalʹnyj analiz i ego priloženiâ, Tome 24 (1990) no. 4, pp. 76-77. http://geodesic.mathdoc.fr/item/FAA_1990_24_4_a8/